# SDR YENA2023122101639

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 042
- Aircraft time: 65,499 hours, 23,522 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: AFTER LATCH FITTINGS REMOVAL IN REF WITH NRC 071,CORROSION ON LOWER BEAM IN CUTOUT AT FWD CARGO DOOR; REF TOMX WO # 2404 NR # 00144  CORROSION ON LOWER BEAM IN FWD CARGO DOOR CUTOUT WAS REMOVED PER EMB-190 SRM 51-12-01 AND SRM 51-10-03 AND EVALUATE WITH THE FOLLOWING MEASURES: OT= .236 IN, RT= .170 IN THEREFORE IS OUT LIMITS PER EMB 190 SRM 53-21-11/AD53 AND NDT MANUAL PART 4 51-04-00-270-804-A - LOWER BEAM WAS REPLACED PER EMB 190 SRM 51-43-04 , SRM 51-43-03 AND SRM 51-41-01.
